Fixed link

Global Science and Technology Forum (GSTF), a leading provider of global research platforms for International conferences and Journals, is pleased to invite you to submit your research papers for review and publication in the GSTF Journal of Mathematics, Statistics and Operations Research (JMSOR) - Print ISSN: 2251-3388, E-periodical: 2251-3396 (Vol 1 No 2).

JMSOR is indexed by Cabell’s Directories, EBSCO, CrossRef, Ulrichsweb and Proquest. It will also be submitted to Scopus and ScienceDirect amongst others where applicable.

A complimentary copy (print version) of the JMSOR (Vol.1 No.2) issue that carries your reviewed paper will be mailed to your mailing address. The JMSOR (Vol.1 No.2) will also be available in the GSTF Digital Library, a repository of proceedings and journals managed by GSTF.

The Paper submission deadline for publications in the JMSOR is 30th November 2012.

Authors must consult i) Guideline to Paper submission / Formatting and ii) Submitting your paper on the JMSOR (Vol.1 No.2) Journal Webpage –

Please do not hesitate to contact for further queries.

Provide external link: